Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 2, Issue 4, 204-269
Articles: 1 - 7 XML export
COMMON FIXED POINT THEOREMS IN CONE METRIC SPACES
Author(s): AKBAR AZAM, MUHAMMAD ARSHAD AND ISMAT BEG
Pages: 204-213
COMMON FIXED POINT THEOREM OF ALTMAN INTEGRAL TYPE MAPPINGS
Author(s): YAQIONG LI AND FENG GU
Pages: 214-218
CERTAIN SUBCLASSES OF CONVEX FUNCTIONS WITH POSITIVE AND MISSING COEFFICIENTS BY USING A FIXED POINT
Author(s): SH. NAJAFZADEH, A. EBADIAN AND M. ESHAGHI GORDJI
Pages: 219-224
P-COMPACTNESS IN L-TOPOLOGICAL SPACES
Author(s): FU-GUI SHI
Pages: 225-233
GENERALIZATION SOME FUZZY SEPARATION AXIOMS TO DITOPOLOGICAL TEXTURE SPACES
Author(s): RIZA ERTURK, SENOL DOST AND SELMA OZCAG
Pages: 234-242
ON SOME NEW EMBEDDING THEOREMS FOR SOME ANALYTIC CLASSES IN THE UNIT BALL
Author(s): ROMI SHAMOYAN AND MEHDI RADNIA
Pages: 243-250
CONVERGENCE THEOREMS FOR THE ZEROS OF A FINITE FAMILY OF GENERALIZED ACCRETIVE OPERATORS
Author(s): N. GURUDWAN, B. K. SHARMA
Pages: 260-269

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more